# SDR SWAA2022101749307

- Difficulty date: September 29, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 52,718 hours, 31,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT HAS CORROSION AT STA 747 +2;+6;+8.5;+10;+14;+15.5;+18; RBL 23 TO 25; WL 157. / [01] REMOVED CORROSION ON AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT BS 747+2' IN L=2' X W=2' X D=0.007' FROM ORIGINAL TICKNESS OF 0.040' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 DETAIL E.  REMOVED CORROSION ON AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT BS 747+6' IN L=2' X W=2' X D=0.008' FROM ORIGINAL TICKNESS OF 0.040' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 DETAIL E.  REMOVED CORROSION ON AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT BS 747+8.5' IN L=2' X W=2' X D=0.006' FROM ORIGINAL TICKNESS OF 0.040' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 DETAIL E.  REMOVED CORROSION ON AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT BS 747+10' IN L=2' X W=2' X D=0.008' FROM ORIGINAL TICKNESS OF 0.040' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 DETAIL E.  REMOVED CORROSION ON AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT BS 747+14' IN L=2' X W=2' X D=0.005' FROM ORIGINAL TICKNESS OF 0.040' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 DETAIL E.REMOVED CORROSION ON AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT BS 747+18' IN L=2' X W=2' X D=0.008' FROM ORIGINAL TICKNESS OF 0.040' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 DETAIL E.USED TOOL:ID:ATS401S/N:UNKOWN DATE:10/2021DUE:10/2022;[02] WILL BE REPAIRED BY REPLACEMENT OF PART IAW SRM 51-10-02 PAR 9
